On the dual of an ideal and ideal Transforms

Andreas Foroutan; Franz Halter-Koch; Wolfgang Schmid

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (2003)

  • Volume: 48, Issue: 48, page 19-40
  • ISSN: 0072-7466

How to cite

top

Andreas Foroutan, Franz Halter-Koch, and Wolfgang Schmid. "On the dual of an ideal and ideal Transforms." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 48.48 (2003): 19-40. <http://eudml.org/doc/238076>.

@article{AndreasForoutan2003,
author = {Andreas Foroutan, Franz Halter-Koch, Wolfgang Schmid},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {eng},
number = {48},
pages = {19-40},
title = {On the dual of an ideal and ideal Transforms},
url = {http://eudml.org/doc/238076},
volume = {48},
year = {2003},
}

TY - JOUR
AU - Andreas Foroutan
AU - Franz Halter-Koch
AU - Wolfgang Schmid
TI - On the dual of an ideal and ideal Transforms
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 2003
VL - 48
IS - 48
SP - 19
EP - 40
LA - eng
UR - http://eudml.org/doc/238076
ER -

NotesEmbed ?

top

You must be logged in to post comments.